On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.227.6.156
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 138 (2010)

Titles

Bulletin de la Société Mathématique de France 138, fascicule 1 (2010)

Jean-Marc Bouclet
Littlewood-Paley decompositions on manifolds with ends
Bulletin de la SMF 138, fascicule 1 (2010), 1-37
Download the document
Abstract and full text

Vladimir V. Bavula
The Jacobian map, the Jacobian group and the group of automorphisms of the Grassmann algebra
Bulletin de la SMF 138, fascicule 1 (2010), 39-117
Download the document
Abstract and full text

Patrick Gérard, Vittoria Pierfelice
Nonlinear Schrödinger equation on four-dimensional compact manifolds
Bulletin de la SMF 138, fascicule 1 (2010), 119-151
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 138, fascicule 2 (2010)

Mario Ponce
Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibrées lisses
Bulletin de la SMF 138, fascicule 2 (2010), 153-180
Download the document
Abstract and full text

David Rydh
Submersions and effective descent of étale morphisms
Bulletin de la SMF 138, fascicule 2 (2010), 181-230
Download the document
Abstract and full text

Francesca Acquistapace, Fabrizio Broglia, José F. Fernando, Jesús M. Ruiz
On the finiteness of Pythagoras numbers of real meromorphic functions
Bulletin de la SMF 138, fascicule 2 (2010), 231-247
Download the document
Abstract and full text

Jean-Louis Colliot-Thélène
Zéro-cycles de degré 1 sur les solides de Poonen
Bulletin de la SMF 138, fascicule 2 (2010), 249-257
Download the document
Abstract and full text

Benoît Stroh
Compactification de variétés de Siegel aux places de mauvaise réduction
Bulletin de la SMF 138, fascicule 2 (2010), 259-315
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 138, fascicule 3 (2010)

Denis-Charles Cisinski
Catégories dérivables
Bulletin de la SMF 138, fascicule 3 (2010), 317-393
Download the document
Abstract and full text

Kaïs Ammari, Mouez Dimassi
Weyl formula with optimal remainder estimate of some elastic networks and applications
Bulletin de la SMF 138, fascicule 3 (2010), 395-413
Download the document
Abstract and full text

Loïc Hervé, Françoise Pène
The Nagaev-Guivarc'h method via the Keller-Liverani theorem
Bulletin de la SMF 138, fascicule 3 (2010), 415-489
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 138, fascicule 4 (2010)

Clément Rau
Existence of graphs with sub exponential transitions probability decay and applications
Bulletin de la SMF 138, fascicule 4 (2010), 491-542
Download the document
Abstract and full text

Thomas Dedieu
Intrinsic pseudo-volume forms for logarithmic pairs
Bulletin de la SMF 138, fascicule 4 (2010), 543-582
Download the document
Abstract and full text

Sijia Zhong
Global existence of solutions to Schrödinger equations on compact Riemannian manifolds below H^1
Bulletin de la SMF 138, fascicule 4 (2010), 583-613
Download the document
Abstract and full text